# SDR AALA202008209006

- Difficulty date: August 19, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 30,345 hours, 11,515 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT DOOR 4L INOPERATIVE. REPLACED EMERGENCY FLASHLIGHT BATTERY.
